JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PL FIBRATORS AMONG PRODUCTS OF HOPFIAN MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PL FIBRATORS AMONG PRODUCTS OF HOPFIAN MANIFOLDS
Jeoung, Chang-Sik; Kim, Yong-Kuk;
  PDF(new window)
 Abstract
Suppose that F is a closed t-aspherical PL n-manifold with finite, sparsely abelian and A is a closed aspherical PL m-manifold with hopfian, normally cohopfian . If , then is a codimension-(t+1) PL fibrator.
 Keywords
approximate fibration;codimensiion-k fibrator;
 Language
English
 Cited by
 References
1.
G. Baumslag and D. Solitar, Some two-generator one-relator non-Hopfian groups, Bull. Amer. Math. Soc. 68 (1962), 199-201 crossref(new window)

2.
R. J. Daverman, Submanifold decompositions that induce approximate fibrations, Topology Appl. 33 (1989), no. 2, 173-184 crossref(new window)

3.
R. J. Daverman, Hyperbolic groups are hyper-Hopfian, J. Austral. Math. Soc. Ser. A 68 (2000), no. 1, 126-130 crossref(new window)

4.
R. J. Daverman, Y. H. Im, and Y. Kim, Products of Hopfian manifold and codimension-2 fibrators, Topology Appl. 103 (2000), no. 3, 323-338 crossref(new window)

5.
R. J. Daverman, Y. H. Im, and Y. Kim, PL fibrator properties of partially aspherical manifolds, Topology Appl. 140 (2004), no. 2-3, 181-195 crossref(new window)

6.
Y. Kim, Strongly Hopfian manifolds as codimension-2 fibrators, Topology Appl. 92 (1999), no. 3, 237-245 crossref(new window)

7.
Y. Kim, Manifolds with hyperHopfian fundamental group as codimension-2 fibrators, Topology Appl. 96 (1999), no. 3, 241-248 crossref(new window)

8.
S. Rosset, A vanishing theorem for Euler characteristics, Math. Z. 185 (1984), no. 2, 211-215 crossref(new window)

9.
J. Thevenaz, Maximal subgroups of direct products, J. Algebra 198 (1997), no. 2, 352-361 crossref(new window)